Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Problème Dirichlet")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4915

  • Page / 197
Export

Selection :

  • and

On some property of the solution of the Dirichlet problem in the irregular unbounded regionZALEWSKA, W.Bulletin of the Polish Academy of Sciences. Technical sciences. 1985, Vol 33, Num 3-4, pp 93-95, issn 0239-7528Article

On the spectrum of the Dirichlet Laplacian on broken stripsLEVIN, Daniel.Journal of physics. A, mathematical and general. 2004, Vol 37, Num 1, pp L9-L11, issn 0305-4470Article

Regular points, transversal sets, and Dirichlet problem for standard processesDEMBINSKI, V.Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete. 1984, Vol 66, Num 4, pp 507-527, issn 0044-3719Article

The Dirichlet problem at infinity for manifolds of negative curvatureANDERSON, M. T.Journal of differential geometry. 1983, Vol 18, Num 4, pp 701-721, issn 0022-040XArticle

Dirichlet problem for demi-coercive functionalsANZELLOTTI, G; BUTTAZZO, G; DAL MASO, G et al.Nonlinear analysis. 1986, Vol 10, Num 6, pp 603-613, issn 0362-546XArticle

Approximate solution of the modified Dirichlet problemVABISHCHEVICH, P. N.Computational mathematics and mathematical physics. 1991, Vol 31, Num 11, pp 37-47, issn 0965-5425Article

Potential due to some arbitrarily charged strips between parallel earthed planesHOMENTCOVSCHI, D; JUDE, L.International journal of engineering science. 1984, Vol 22, Num 6, pp 775-779, issn 0020-7225Article

On the Dirichlet problem for the two-dimensional biharmonic equationCONSTANDA, C.Mathematical methods in the applied sciences. 1997, Vol 20, Num 10, pp 885-890, issn 0170-4214Article

APPROSSIMAZIONE MEDIANTE IL METODO DI PENALIZZAZIONE DI PROBLEMI MISTI DI DIRICHLET-NEUMANN PER OPERATORI LINEARI ELLITTICI DEL SECONDO ORDINE = APPROXIMATION MOYENNANT LA METHODE DE PENALISATION DES PROBLEMES MIXTES DE DIRICHLET NEUMANN POUR DES OPERATEURS LINEAIRES ELLIPTIQUES DU SECOND ORDREFRANZONE PC.1973; BOLL. UN. MAT. ITAL.; ITAL.; DA. 1973; VOL. 7; NO 2; PP. 229-250; ABS. ANGL.; BIBL. 9 REF.Serial Issue

On prescribed change of profile for solutions of parabolic equationsDOKUCHAEV, Nikolai.Journal of physics. A, Mathematical and theoretical (Print). 2011, Vol 44, Num 22, issn 1751-8113, 225204.1-225204.7Article

On the Hochstadt-Lieberman theoremMARTINYUK, O; PIVOVARCHIK, V.Inverse problems. 2010, Vol 26, Num 3, issn 0266-5611, 035011.1-035011.6Article

ξ-determinants of Laplacians with Neumann and Dirichlet boundary conditionsLOYAL, Paul; PARK, Jinsung.Journal of physics. A, mathematical and general. 2005, Vol 38, Num 41, pp 8967-8977, issn 0305-4470, 11 p.Article

Mean square of the remainder term in the Dirichlet divisor problemLAU, Y.-K; TSANG, K.-M.Journal de théorie des nombres de Bordeaux. 1995, Vol 7, Num 1, pp 75-92, issn 1246-7405Conference Paper

Problème de Dirichlet et processus de Markov à deux indices = Dirichlet problems and two-parameter Markov processesMAZZIOTTO, G.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1986, Vol 302, Num 6, pp 237-240, issn 0764-4442Article

Polynômes harmoniques et problème de Dirichlet de la boule du groupe de Heisenberg en présence de symétrie radiale = Harmonic polynomials and Dirichlet problem for the unit ball of the Heisenberg group with radial dataCAVEAU, B; GREINER, P; VAUTHIER, J et al.Bulletin des sciences mathématiques (Paris. 1885). 1984, Vol 108, Num 4, pp 337-354, issn 0007-4497Article

The Dirichlet problem at infinity for a negatively curved manifoldSULLIVAN, D.Journal of differential geometry. 1983, Vol 18, Num 4, pp 723-732, issn 0022-040XArticle

Problème de Dirichlet pour un opérateur elliptique dans un domaine à point cuspide = Dirichlet problem for elliptic operator in a domain with cusp pointsSTEUX, J.-L.Annales de la faculté des sciences de Toulouse. 1997, Vol 6, Num 1, pp 143-175, issn 0240-2963Article

The Dirichlet problem for the minimal surface equation on unbounded planar domainsSA EARP, R; ROSENBERG, H.Journal de mathématiques pures et appliquées. 1989, Vol 68, Num 2, pp 163-183, issn 0021-7824Article

Resonances in scattering by a resonatorFERNANDEZ, C. A.Indiana University mathematics journal. 1985, Vol 34, Num 1, pp 115-125, issn 0022-2518Article

Computation of spherical harmonics and approximation by spherical harmonic expansionsFREEDEN, W.Reports of the Department of Geodetic Science and Surveying. 1985, Num 362, issn 0733-1983, IV-133 pSerial Issue

A new proof of the Voronoi summation formulaEGGER, Sebastian; STEINER, Frank.Journal of physics. A, Mathematical and theoretical (Print). 2011, Vol 44, Num 22, issn 1751-8113, 225302.1-225302.11Article

A normal form for beam and non-local nonlinear Schrödinger equationsPROCESI, M.Journal of physics. A, Mathematical and theoretical (Print). 2010, Vol 43, Num 43, issn 1751-8113, 434028.1-434028.13Conference Paper

Le problème de Dirichlet pour l'opérateur de Schrödinger = The Dirichlet problem for the Schrödinger operatorBROSSARD, J.Duke mathematical journal. 1985, Vol 52, Num 1, pp 199-210, issn 0012-7094Article

Solution du problème de Dirichlet pour quelques équations du type de Monge-AmpèreIVOCHKINA, N. M.Matematičeskij sbornik (Moskva). 1985, Vol 128, Num 3, pp 403-415, issn 0368-8666Article

On the stability of the spectrum in the Pompeiu problemAGRANOVSKY, M. L.Journal of mathematical analysis and applications. 1993, Vol 178, Num 1, pp 269-279, issn 0022-247XArticle

  • Page / 197